# SDR ASAA2023062443702

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,224 hours, 17,559 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 02645
- Condition: Faulty
- Location: Stab Trim
- Part time: 50,172 hours, 19,022 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED WHEN AUTOPILOT ENGAGED AFTER A WHILE NOT IMMEDIATELY AFTER ABOUT 30 MINUTES AT CRUISE ALTITUDE. LEFT LIGHT ILLUMINATED WITH LEFT A AUTOPILOT RIGHT LIGHT ILLUMINATED WITH RIGHT B AUTOPILOT. GROUNDED - YES. ACCOMPLISHED DFCS SPEED/STAB TRIM TEST #32. RECOVERED INTERMITTENT FAILURES FOR: TRIM CLUTCH, STAB POS SNSR AND TRIM DOWN. TRIM WHEEL ONLY TURNS "NOSE UP" WHEN PASSED. FOLLOWED B737-800 FIMS 22-14-818 & 22-15-818. 22-15-818 STEP (5)(C) & (5)(E) FAIL. REPLACED STAB TRIM C/O RELAY R384. NO FIX. STAB TRIM TEST NO LONGER PASSES ALSO RECOVERED TRIM UP FAIL 22-11180 TO GO WITH PREVIOUS FAULTS. SUSPECT STAB TRIM SERVO MOTOR BAD FROM STOCK. REPLACED STAB TRIM MOTOR REF B737-800 AMM 27-41-71. STAB TRIM MOTOR TEST GOOD, STAB TRIM MOTOR A/P TEST GOOD. ACCOMPLISHED SPEED/STAB TRIM TEST 5X TIMES ALL TESTS PASSED TRIM WHEEL NOW TURNS BOTH DIRECTIONS. ACCOMPLISHED LAND VERIFY TEST, TEST GOOD. 3 EA CBS PULLED/RESET.
